Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Protected sex, nausea, abdominal pain. Taken unwanted 72. Chances of pregnancy?

hey..I had sex with my partner just a day after i ended with my periods..the day we had it i was normal..since it was not planned so i took an unwanted 72 within 24 hours..though we dis use protection..and ever since i took the pill i have an unusual nausea feeling along with a slight abdominal pain ..i doubt if there are any chances of pregnancy as it happened just a day after completion of my periods or will my cycles be disturbed because of this..
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you had sex just a day after your periods were finished, the chances of conception are minimal. As you took unwanted 72 also, your symptoms are more likely to be due to hormonal disturbance due to the pills.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor